# SDR HNAA2023062600207

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,474 hours, 48,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B, D

## Discrepancy

LIGHTNING NEAR CAPT WINDOW
  FACT  25JUN23  01:02  PHL                                                                                                                                                                                    PERFORMED LIGHTNING STRIKE INSPECTION IAW AMM 05-50-01-200-801-A. NO FURTHER DAMAGE NOTED. OK FOR SERVICE
